# SDR AALA202504019352

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 67,934 hours, 28,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Dirty
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L ENTRY DOOR GIRT BAR IS DIFFICULT TO LATCH AND UNLATCH. CLEANED L1 DOOR GIRT BAR RETAINER CLIPS. PER AMM 25-66-01. FUNCTIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
